| Model Number |
HLA3G |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number cmp-(b)(4).Patient weight unknown / not provided.Device expiration date unknown / not provided.Pma/510(k) number: k013227, k953101.
Event or Problem Description
It was reported that at tooth location #12 - loose abutment & screw to replace / crown and implant body were fine.Patient returning for additional appointment to place encode & scan.As a result of this event, no injury to the patient was reported.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
One abut gold friction-fit 3.5mm imp (hla3g) and one coping gold eng 5.7 mm im p (hla5g) were reported but not returned for investigation.Therefore, visual evaluation could not be performed.The returned mhlas screw has been moved to associated item and per customer, there were no allegations against it.The investigation was performed using applicable instructions for use (ifus), risk files and other available information.Functional testing could not be performed since the products were not returned.No pre-existing conditions were noted.The reported devices had been placed on tooth # 3 & 12 for approximately 2 years.Picture or x-ray images were not provided.Appropriate documentation was reviewed.Dhr review for the lots (63838269 & 2018020402) had revealed no deviations nor non-conformance's which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lots were inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot numbers (63838269 & 2018020402) for similar events and no other complaint was identified.Based on the available information, device malfunction and the reported event could not be verified since the products were not returned.